A GENERAL FIXED POINT THEOREM FOR PAIRS OF MAPPINGS SATISFYING A PHI - IMPLICIT RELATION IN G - METRIC SPACES

Valeriu Popa, Alina-Mihaela Patriciu
1.839 598

Abstract


In this paper a general fixed point theorem for two pairs of weakly compatible mappings satisfying phi - implicit relations in G - metric spaces, which generalize and improve Theorem 2.1 [9], is proved. 


Keywords


G - metric spaces, common fixed point, weakly compatible mappings, phi - implicit relation

Full Text:

PDF

References


point theorems under strict contractive condition”, Math. Anal. Appl., 270: 181-188 (2002). point results for noncommuting mappings without continuity in generalized metric spaces”, Appl. Math. Comput., 215: 262-269 (2009).

“Remarks on some fixed point theorems satisfying implicit relations”, Rad. Mat., 11: 135-143 (2002). noncontinuous nonself maps on nonnumeric spaces”, Far

East J. Math. Sci., 4, 2: 195-215 (1996). four mappings in G - metric spaces”, Int. J. Math. Anal., 6 (47): 2345-2356 (2012).

M., “Cyclic contractions on G - metric spaces”, Abstr. Appl. Anal., Volume 2013, Article ID 182747. concerning D - metric spaces”, Proc. Conf. Fixed Point

Theory and Applications, Valencia (Spain), 189-198 (2003). generalized metric spaces”, J. Nonlinear Convex Anal., 7: 287-297 (2006).

Mustafa, Z., Obiedat, H. and Awawdeh, F., “Some fixed point theorems for mappings on G - complete metric spaces”, Fixed Point Theory Appl., Volume 2008, Art. ID 189879, 12 pages.

Mustafa, Z. and Sims, B., “Fixed point theorems for contractive mappings in complete G metric spaces”, Fixed Point Theory Appl., Volume 2009, Art. ID 917175, 10 pages.

Mustafa, Z. and Obiedat, H., “A fixed point theorem of Reich in G - metric spaces”, Cubo, 12: 73- 93 (2010).

Popa, V., “A general fixed point theorem for several mappings in Ser. Math. Inform., 21 (1): 205-214 (2011). point theorem for pairs of weakly compatible mappings in G - metric spaces”, J. Nonlinear Sci. Appl., 5 (2): 151-160 (2012).

Popa, V. and Patriciu, A.-M., “A general fixed point theorem for mappings satisfying an φ - implicit relation in complete G - metric spaces”, GU J. Sci., 25 (2): 403-408 (2012). fixed point theorems of pairs of weakly compatible mappings in G - metric spaces”, Novi Sad J. Math., 42 (2): 49-60 (2012).

Popa, V. and Patriciu, A.-M., “Two coomon fixed point theorems for three mappings satisfying a φ - implicit relation in complete Vietnam J. Math., 41 (2): 233-249 (2013). - metric spaces”,

Popa, V. and Patriciu, A.-M., “Fixed point results on complete G - metric spaces satisfying an implicit relation of new type”, Ukr. Math. J., 65 (6): 816- 821 (2013). fixed point theorems for mappings satisfying φ - implicit relation in complete G - metric spaces”, Proc.

Pakistan Acad. Sci., 5 (3): 227-234 (2012). contractive mappings satisfying φ - maps in G - metric spaces”, Fixed Point Theory Appl., 2010, Article ID 189650, 9 pages.